# SDR WX0A2024061732074

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 33,194 hours, 19,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unknown
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) MEGAPHONE IN REAR OF AIRCRAFT INOP / PERFORMED OPS CHECK OF MEGAPHONE IAW AMM 25-65-51-920-001-A OPS CHECK GOOD"
